MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1001/archsurg.1975.01360180061013

Медицинская библиотека · Archives of surgery (Chicago, Ill. : 1960) · 1975

Malignant hyperthermia associated with enflurane anesthesia.

Caropreso P R, Gittleman M A, Reilly D J, Patterson L T

Клинический случайСтатьяПеревод в очереди

Аннотация

Malignant hyperthermia is induced by potent inhalation anesthetics. Enflurane must be added to the list of those anesthetic agents (such as halothane and succinylcholine) that are associated with this condition. The patient in our study was a young woman with no history of prior exposure to general anesthetics, and no family history of complications following administration of anesthetics. The other possible causes of hyperthermia in the patient were investigated and eliminated, and the condition was finally associated with enflurane. Enflurane should not be used in patients with a family history of this rare but often lethal disorder.

Для цитирования: Caropreso P R, Gittleman M A, Reilly D J, Patterson L T. Malignant hyperthermia associated with enflurane anesthesia.. Archives of surgery (Chicago, Ill. : 1960). 1975. DOI: 10.1001/archsurg.1975.01360180061013.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.